MathSciNet Relay Station
MathSciNet bibliographic data
MR1804161 37A15 (28D15 28D20 37A35)
Kitchens, Bruce; Schmidt, Klaus Isomorphism rigidity of irreducible algebraic ${\bf Z}^d$-actions. Invent. Math. 142 (2000), no. 3, 559–577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement